MathSciNet Relay Station
MathSciNet bibliographic data
MR1340723 (96c:35114) 35L67
Freistühler, H. The persistence of ideal shock waves. Appl. Math. Lett. 7 (1994), no. 6, 7–11.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement